# SDR SWAA2023082975546

- Difficulty date: July 5, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 51,861 hours, 31,224 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT PLATE HAS MULTIPLE AREAS AROUND NUT PLATE HOLES BS727C+19' TO BS767 RBL22 WL156<[01] CORROSION DAMAGE ON ACB R/H FLOOR TO SIDEWALL SUPPORT PLATE BS727C+19' TO BS767; RBL22;WL156 WAS FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2. REMOVED AND REPLACED ACB R/H FLOOR TO SIDEWALL SUPPORT PLATE BS727+4' TO BS767; RBL22; WL156 PER DWGS 146A7500;146A0061 AND SRM 51-40-02-0G-0.;[02] VERIFIED CORRECTIVE ACTION 1 AND MEASUREMENT TABLE.
